# SDR MK1Y202201025

- Difficulty date: January 2, 2022
- Submitted: January 6, 2022
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- Aircraft time: 78,189 hours, 13,186 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

THE ENGINEERING ORDER PROVIDES DETAILED INSTRUCTIONS FOR THE REPAIR OF THE FUSELAGE MAIN FRAME INNER CHORD TRANSITION RADII LOCATED ON THE RIGHT SIDE OF B767-300 AIRCRAFT THAT HAVE TYPE III OVER WING EXIT DOOR.
RHE REPAIRS ARE DEFINED FOR THE AIRPLANES IDENTIFIED IN GROUP 3 AT STA 903.5 PER BOEING SB' 767-53A0209 REV 2' DATED JUNE 07-2013 AS MANDATED BY AD 2012-22-17, AMDT 39-17255, EFFECTIVE DECEMBER 26-2012
